Acetretin and rash
#1
Hi, my dad has been on acetretin for 6 weeks due to severe psoriasis on the soles of his feet, he has been pretty much housebound for a year due to this, thus week however he has developed a nasty red rash from his throat down to below his ribs... Does anyone know if this is a normal reaction, is it dangerous? 
He has started walking again and he feels his feet have improved, but now we have this rash?! 

Thanks in advance for your help x
Quote
#2
Hello, I'm sorry I can't answer myself, but we do have other members that know more about Acitretin that may be able to help and I'm sure they will post.

But I will move this thread to

[To see links please register here]

as it is better suited there and will hopefully get you some answers.

Welcome to Psoriasis Club by the way.

Regards.

Fred.
Quote
#3
Hi Donna Mackay
I was on Acitretin for around 12 months and had nearly every side effect known to man, a red rash wasn't one of them though. It isn't something I can recall reading about either. If your father is feeling out of sorts along with the rash I would recommend you seek medical advice. Sorry I can't be much more help. 
JohnB.
Quote
#4
Hi Donnamackay and  Welcome  to the club ...I can't really help as I haven't been on acetretin, but have read a lot of posts from members that are on it , I can't recall that as one of the side effects listed although they do list the worsening of psoriasis before it starts to work ...read more here

[To see links please register here]


Good luck
Jim
Quote
#5
Just a thought as Acitretin can make skin more susceptible to UV, could it be sunburn?
Quote
#6
Hi and welcome , when I was on the dam stuff I had very dry skin which was quite sore and the biggest problem for me was ingrowing nails especially my toe nails. Never really worked for me but what works for one does not necessarily perform the same for someone else and that includes the side effects.
Quote
#7
drugs dot com does mention the rash, under rare side effects. See LINK REMOVED
Quote
#8
(Sun-25-06-2017, 15:02 PM)artemie Wrote:

[To see links please register here]

drugs dot com does mention the rash, under rare side effects. See LINK REMOVED

Artemie can I remind you that we have a No Link policy on Psoriasis Club.

I have removed your link.
Quote
#9
sorry! Does one then quote without mentioning the web address? How can people know what you're quoting then? To see if the source is (for them) a reliable one?
Quote
#10
(Sun-25-06-2017, 16:29 PM)artemie Wrote:

[To see links please register here]

sorry! Does one then quote without mentioning the web address? How can people know what you're quoting then? To see if the source is (for them) a reliable one?

I always use "Source:" for news reports that I post as it's a reliable source as you can see in this post:

[To see links please register here]

but I always use wiley which is a reliable source.  

In the case you mention above I would just say it's in the patient leaflet.

It's not against you personally but I don't want to see links on Psoriasis Club as it keeps us independent and stops us getting spam.

If you're never sure you can always contact me first.

Smile
Quote


Possibly Related Threads…
Thread Author Replies Views Last Post
  Otezla and rash Duncan 22 32,720 Tue-02-07-2019, 02:22 AM
Last Post: Kat
  acetretin questions numpty23 14 21,901 Thu-18-08-2016, 21:06 PM
Last Post: Caroline
  Fumaderm Rash Side Effects Looby Lou 5 10,899 Sat-10-05-2014, 19:17 PM
Last Post: Looby Lou



Users browsing this thread: 1 Guest(s)